View Full Version : Small Doses on Fin spread apart and sides coming back, am I screwed?

10-18-2014, 01:32 PM
Back in May I started fin for the first time at 0.5 mg a day for 5 days.

By the 5th day, my libido was shot, couldn't get erections, and my nipples had gotten bigger and softer.

(Original Post https://www.baldtruthtalk.com/showthread.php?t=16376)

Now, I stopped and waiting until September to start slowly and here's my log:

sep.14 - 1/8 mg
sep.21 - 1/8 mg
sep.27 - 1/8 mg
oct.03 - 1/8 mg
oct.06 - 1/4 mg
oct.10 - 1/4 mg
oct.14 - 1/4 mg
oct.16 - 1/4 mg

I'm slowly upping the amount and rate. But now I've noticed the sides are coming back.

- It's hard to get erections, I can't get a full 100% erection if I try, maybe 70% at best and it will go away so fast.

- My nipples are again tender and softer with a small increase in size.

Do you think I need to slow down my dosage or fight through these sides and they will go away as my body gets familiar to it?

Clearly, it is having an impact on me but is this a transitional period or indefinite?

Looking for any others or stories from others who have had sides at first but they went away after time.

I need your help because my doctor is useless. I saw her back in June about my first attempt at fin. I asked about getting blood work for testosterone, dht, estrogen, etc. but she said, and I'm directly quoted her "I don't believe in testosterone levels having anything to do with anything" so wouldn't allow me to get blood work done.

She's the one who gave me fin after I requested it, she didn't even know what it was, pulled it up on her phone and said "wow you taught me something new today" and wrote me the script for 1mg / day.

Clearly, my doctor is no help and not educated on this issue so I REALLY NEED HELP HERE because this community knows WAY MORE about hair loss.